# SDR COMA0360297

- Difficulty date: June 25, 2003
- Submitted: June 27, 2003
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 8,462 hours, 8,152 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Part number: 16900107
- Part serial: 95151
- Condition: Malfunctioned
- Location: Avionics
- Part time: 1,724 hours, 1,530 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5506 NWS INOP CAUTION MESSAGE.  REPLACED THE NWS ECU.
